# SDR VTZA98356

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Hydraulic System
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD/GSO - FLT 6125 - DURING CLIMB AT 0650 HOURS ON 12-1-98, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO LT HYDRAULIC PUMP FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED HYDRAULIC PUMP.  OPS CHECK OK.   AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
